Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Causes for pain and burning while passing urine

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
Slight burn when uriniating and uti symptoms only after urinating lasts anywhere between 15min -30 mins and yellow semen when ejuaculating dr put me on cipro and flomax which did nothing what do yiu think this can be no std either
Posted Sat, 25 Jan 2014 in General Health
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer: Can be due to non specific urethritis. Detailed Answer: Hello, Thanks for trusting us with your health concern. Feeling pain and burning while passing the urine might be due to more acidic nature of the urine as all the infections have been ruled out. To prevent this, take more and more fluids per day. Avoid acidic fruit juices like lime juice, orange juice, etc. Plenty of cranberry juice will help in reducing the symptoms. Examine the external genital area carefully for any injury and rashes. If the symptoms do not improve you can get his ultrasound scan done to rule out any possibility of renal or ureteric calculus. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor